Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/89425
Title: On some categorical-algebraic conditions in S-protomodular categories
Authors: Martins-Ferreira, Nelson
Montoli, Andrea
Sobral, Manuela
Keywords: Mathematics - Category Theory
Issue Date: Sep-2017
Publisher: Logical Methods in Computer Science
Project: CMUC-UID/MAT/00324/2013 
Serial title, monograph or event: Logical Methods in Computer Science
Volume: 13
Issue: 3
Abstract: In the context of protomodular categories, several additional conditions have been considered in order to obtain a closer group-like behavior. Among them are locally algebraic cartesian closedness and algebraic coherence. The recent notion of S-protomodular category, whose main examples are the category of monoids and, more generally, categories of monoids with operations and Joónsson-Tarski varieties, raises a similar question: how to get a description of S-protomodular categories with a strong monoid-like behavior. In this paper we consider relative versions of the conditions mentioned above, in order to exhibit the parallelism with the "absolute" protomodular context and to obtain a hierarchy among S-protomodular categories.
URI: http://hdl.handle.net/10316/89425
DOI: 10.23638/LMCS-13(3:18)2017
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Schreier lacc revised.pdf116.23 kBAdobe PDFView/Open
Show full item record

Page view(s)

9
checked on Sep 17, 2020

Download(s)

7
checked on Sep 17, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.